On Option Pricing Bounds

  • Author(s): PETER H. RITCHKEN
  • Published: Apr 30, 2012
  • Pages: 1219-1233
  • DOI: 10.1111/j.1540-6261.1985.tb02373.x

ABSTRACT

The purpose of this article is to compare the Perrakis and Ryan bounds of option prices in a single‐period model with option bounds derived using linear programming. It is shown that the upper bounds are identical but that the lower bounds are different. A comparison of these bounds, together with Merton's bounds and the Black‐Scholes prices in a lognormal securities market, is presented.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version